American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30D15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 85 found      Go to page: 1 2 3

[1] Vicente Muñoz and Ricardo Pérez Marco. On the genus of meromorphic functions. Proc. Amer. Math. Soc. 143 (2015) 341-351.
Abstract, references, and article information   
View Article: PDF

[2] D. S. Lubinsky. On sharp constants in Marcinkiewicz-Zygmund and Plancherel-Polya inequalities. Proc. Amer. Math. Soc. 142 (2014) 3575-3584.
Abstract, references, and article information   
View Article: PDF

[3] Mark W. Coffey and George Csordas. On the log-concavity of a Jacobi theta function. Math. Comp. 82 (2013) 2265-2272.
Abstract, references, and article information   
View Article: PDF

[4] Walter Bergweiler and Janina Kotus. On the Hausdorff dimension of the escaping set of certain meromorphic functions. Trans. Amer. Math. Soc. 364 (2012) 5369-5394.
Abstract, references, and article information   
View Article: PDF

[5] Helena Mihaljević-Brandt and Jörn Peter. Poincar\'{e} functions with spiders' webs. Proc. Amer. Math. Soc. 140 (2012) 3193-3205.
Abstract, references, and article information   
View Article: PDF

[6] N. Anghel. Entire functions of finite order as solutions to certain complex linear differential equations. Proc. Amer. Math. Soc. 140 (2012) 2319-2332.
Abstract, references, and article information   
View Article: PDF

[7] Matthew Barrett and Alexandre Eremenko. Generalization of a theorem of Clunie and Hayman. Proc. Amer. Math. Soc. 140 (2012) 1397-1402. MR 2869124.
Abstract, references, and article information   
View Article: PDF

[8] R. A. Bashmakov, A. A. Putintseva and P. C. Yulmukhametov. Entire functions of sine type and their applications. St. Petersburg Math. J. 22 (2011) 737-750. MR 2828826.
Abstract, references, and article information   
View Article: PDF

[9] S. V. Bykov and F. A. Shamoyan. On the zeros of entire functions with a majorant of infinite order. St. Petersburg Math. J. 21 (2010) 893-901. MR 2604543.
Abstract, references, and article information   
View Article: PDF

[10] A. Olevskiĭ and A. Ulanovskiĭ. Approximation of discrete functions and size of spectrum. St. Petersburg Math. J. 21 (2010) 1015-1025. MR 2604548.
Abstract, references, and article information   
View Article: PDF

[11] Stanislav Ostrovsky. Weighted-$L^{2}$ interpolation on non-uniformly separated sequences. Proc. Amer. Math. Soc. 138 (2010) 4413-4422. MR 2680065.
Abstract, references, and article information   
View Article: PDF

[12] Luís Daniel Abreu and Fethi Bouzeffour. A Paley-Wiener theorem for the Askey-Wilson function transform. Proc. Amer. Math. Soc. 138 (2010) 2853-2862. MR 2644898.
Abstract, references, and article information   
View Article: PDF

[13] D. Drasin. Regularity of growth and the class $\mathcal {S}$: Correction. Conform. Geom. Dyn. 12 (2008) 187-187. MR 2461510.
Abstract, references, and article information   
View Article: PDF

[14] Rostyslav O. Hryniv and Yaroslav V. Mykytyuk. On zeros of some entire functions. Trans. Amer. Math. Soc. 361 (2009) 2207-2223. MR 2465834.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] S. Yu. Favorov. Zero sets of entire functions of exponential type with additional conditions on the real axis. St. Petersburg Math. J. 20 (2009) 95-100. MR 2411971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Andrew Bakan and Stephan Ruscheweyh. Solution of the Karlin problem for zero-diminishing sequences satisfying a Carleman condition. Proc. Amer. Math. Soc. 136 (2008) 2665-2674. MR 2399027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Michael I. Ganzburg. Limit theorems of polynomial approximation with exponential weights. Memoirs of the AMS 192 (2008) MR 2387892.
Book volume table of contents   

[18] A. Baranov and H. Woracek. Subspaces of de Branges spaces with prescribed growth. St. Petersburg Math. J. 18 (2007) 699-716. MR 2301039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Sei-ichiro Ueki. Erratum to ``Weighted composition operator on the Fock space''. Proc. Amer. Math. Soc. 135 (2007) 3403-3403. MR 2322773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Sei-ichiro Ueki. Weighted composition operator on the Fock space. Proc. Amer. Math. Soc. 135 (2007) 1405-1410. MR 2276649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] A. Ya. Olenko. An estimate of the mean square error of interpolation of stochastic processes. Theor. Probability and Math. Statist. 72 (2006) 113-123. MR 2168141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Seppo Hassi, Manfred Möller and Henk de Snoo. A class of Nevanlinna functions related to singular Sturm-Liouville problems. Proc. Amer. Math. Soc. 134 (2006) 2885-2893. MR 2231612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] A. Ya. Olenko and T. K. Pogány. A precise upper bound for the error of interpolation of stochastic processes. Theor. Probability and Math. Statist. 71 (2005) 151-163. MR 2144328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] J. A. Hogan and J. D. Lakey. Hardy's theorem and rotations. Proc. Amer. Math. Soc. 134 (2006) 1459-1466. MR 2199193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Michael Kaltenbäck and Harald Woracek. Hermite-Biehler functions with zeros close to the imaginary axis. Proc. Amer. Math. Soc. 133 (2005) 245-255. MR 2086217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Stephen S. Gelbart and Stephen D. Miller. Riemann's zeta function and beyond. Bull. Amer. Math. Soc. 41 (2004) 59-112. MR 2015450.
Abstract, references, and article information   
View Article: PDF

[27] P. C. Fenton and John Rossi. Phragmén-Lindelöf theorems. Proc. Amer. Math. Soc. 132 (2004) 761-768. MR 2019953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] P. C. Fenton. $\cos\pi\lambda$ again. Proc. Amer. Math. Soc. 131 (2003) 1875-1880. MR 1955276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Dan Coman and Evgeny A. Poletsky. Bernstein--Walsh inequalities and the exponential curve in $\mathbb{C}^2$. Proc. Amer. Math. Soc. 131 (2003) 879-887. MR 1937426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Mark Hoffmann. The Banach envelope of Paley-Wiener type spaces. Proc. Amer. Math. Soc. 131 (2003) 543-548. MR 1933345.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 85 found      Go to page: 1 2 3